Timetable

Our extensive range of innovative classes will have you moving in no time. The timetable is updated quarterly to ensure optimum choice.

Schedule - Mon, 25-Sep-17

<
Mon, 25-Sep-17
>
Available

5:00 AM Adult SwimSquad

75-90min training session covering all aspects of swim fitness targeting master swimmers and adult triathletes.
James Sweeney - Staff
90 mins

Completed

Available

6:00 AM SPRINT

30 minute workout of high-intensity interval training (HIIT) on a indoor bike. It’s a quick and hard style of training that returns rapid results with minimal joint impact. Take your training to the next level!
Mark Powell
30 mins

Completed

Available

6:00 AM BodyPump Express

A pre-choreographed barbell workout that tones and strengthens your entire body, fast! Express 45 minute version of BodyPump.
Hayley Allgood
30 mins

Completed

Available

6:30 AM CXWorx

The ultimate way to get a tight and toned core in a 30 minute workout using resistance tubes, weight plates, as well as body weight exercises.
Hayley Allgood
30 mins

Completed

Available

8:45 AM Reformer Cardio

In this class you will utilise the reformer. By adding resistance and support you will increase your flexibility, while gaining strength and core control to transform your entire body. *L1 Intermediate *L2 Advanced CARDIO - A high energy, low impact class suitable for all levels of fitness using the reformer jump board.
Wendie Sue
45 mins

Completed

Available

9:00 AM BodyTone

Circuit class combining functional movements with Kinesis and Omnia Stations. Improve your cardio, strength, core, balance and flexibility using bodyweight and resistance cable exercise equipment that is suitable for all levels of fitness.
Marc Rawlings
30 mins

Completed

Available

9:30 AM BodyPump

A pre-choreographed barbell workout that tones and strengthens your entire body, fast!
Tatjana Djordjevic
60 mins

Completed

Available

9:30 AM BodyFit

Climb and hang your way through a 45min intense circuit that will work every muscle in your body through a series of body weight and equipment based exercises.
Liz Stretton
45 mins

Completed

Available

9:30 AM Pilates Mat2

This class will take your Pilates mat work to the next level, using Pilates small apparatus, including foam rollers, athletic circles, balls and bands to intensify the exercises. *ADVANCED
Wendie Sue
60 mins

Completed

Available

10:30 AM Pilates Essentials

This class is essential for members new to the Pilates method. Learn how to activate your core effectively and understand the principles of neutral spinal alignment while learning basic Pilates mat exercises. A minimum of 6 classes required to progress to Level 1 mat class. *BEGINNERS
Wendie Sue
60 mins

Completed

Available

11:00 AM Self Guided Cycle

Liz Stretton
60 mins

Completed

Available

12:00 PM Self Guided Cycle

Liz Stretton
60 mins

Completed

Available

4:45 PM CXWorx

The ultimate way to get a tight and toned core in a 30 minute workout using resistance tubes, weight plates, as well as body weight exercises.
Tatjana Djordjevic
30 mins
Available

4:45 PM Reformer L1

In this class you will utilise the reformer. By adding resistance and support you will increase your flexibility, while gaining strength and core control to transform your entire body. *L1 Intermediate *L2 Advanced CARDIO - A high energy, low impact class suitable for all levels of fitness using the reformer jump board.
Wendie Sue
45 mins
Available

5:30 PM GritStrength

30 minute high intensity interval training workout that takes you into overdrive and gets you fitter, super fast!
Liz Stretton
30 mins
Available

5:30 PM BodyAttack

A pre-choreographed high energy calorie consuming interval training workout that combines simple athletic aerobic movements with strength and stabilisation exercises.
Dan Djordjevic
45 mins
Available

5:30 PM Flex Stretch

Reap the benefits of stretching and flexibility in this 45 minute class designed for improving flexibility, increasing your range of movement and improving blood circulation. Stretching assists with relaxation, flexibility, strength and fitness.
Florentine Cotter
45 mins
Available

5:30 PM RPM

A pre-choreographed indoor cycling class which will lead you on a journey of total calorie destruction!
Tatjana Djordjevic
60 mins
Available

6:30 PM BodyPump

A pre-choreographed barbell workout that tones and strengthens your entire body, fast!
Liz Alderton
60 mins
Available

6:30 PM SPRINT

30 minute workout of high-intensity interval training (HIIT) on a indoor bike. It’s a quick and hard style of training that returns rapid results with minimal joint impact. Take your training to the next level!
Mark Powell
30 mins
Available

6:30 PM BodyFit

Climb and hang your way through a 45min intense circuit that will work every muscle in your body through a series of body weight and equipment based exercises.
Steve Winchester
45 mins

Fully Booked

Available

6:30 PM Yoga

This class provides a variety of yoga poses integrated with strength and stretching to connect the mind and body creating a calm consciousness and sense of wellbeing.
Florentine Cotter
60 mins
Available

7:00 PM BodyTone

Circuit class combining functional movements with Kinesis and Omnia Stations. Improve your cardio, strength, core, balance and flexibility using bodyweight and resistance cable exercise equipment that is suitable for all levels of fitness.
Marc Rawlings
30 mins

Fully Booked

Available

7:30 PM Body Balance

A pre-choreographed Yoga, Tai Chi, Pilates workout that builds flexibility and strength, leaving you feeling centred and calm.
Bec Powell
60 mins
Available

7:30 PM Zero Gravity

Think outside the box… Experience zero-compression inversions using suspended hammocks. Elevate your workout with a fusion of Suspension Fitness and Aerial Yoga. *Compulsory for member comfort, safety and hygiene, please ensure to wear sleeved T-shirt, minimum 3/4 pants and no jewellery.
45 mins
Available

7:30 PM KiMax

An awesome 45min Boxing and Kickboxing calorie burning class that requires NO coordination.
Liz Stretton
45 mins
Available

7:30 PM Adult SwimSquad

75-90min training session covering all aspects of swim fitness targeting master swimmers and adult triathletes.
James Sweeney - Staff
90 mins